MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. INTEGRATED VIEWING SYSTEM, VANTAGEVIEW SYSTEM, (120VAC); DISPLAY, CATHODE-RAY TUBE, MEDICAL

ST. JUDE MEDICAL, INC. INTEGRATED VIEWING SYSTEM, VANTAGEVIEW SYSTEM, (120VAC); DISPLAY, CATHODE-RAY TUBE, MEDICAL
Model Number VS100001
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure with the patient on the table, the system shutdown / went black and the case was cancelled.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3 during field service, a faulty svdc power cable connection was replaced.Additionally, a faulty sc male fiber connector was noted on the blue fiber cable at the patch panel which was replaced.Replacement of the faulty power cable & connector resolved the issue and the system functioned as intended.This device history record was completed by a representative from avi.Based on the information provided to abbott and the investigation performed, the cause for the reported system shutdown was isolated to the power connector.

Brand Name
INTEGRATED VIEWING SYSTEM, VANTAGEVIEW SYSTEM, (120VAC)
Common Device Name
DISPLAY, CATHODE-RAY TUBE, MEDICAL
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key11826665
Report Number2184149-2021-00154
Device Sequence Number4414362
Product Code DXJ
UDI-Device Identifier05414734218412
UDI-Public05414734218412
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVS100001
Device Catalogue NumberVS100001
Device Lot Number5219987
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1